MAUDE Adverse Event Report: TELEFLEX MEDICAL SHERIDAN/CF ET TUBE,CF,5.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SHERIDAN/CF ET TUBE,CF,5.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10110
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the patient was given the "tracheal intubation procedure." after the operation was successful, the ventilator was connected for assisted ventilation.The ventilator showed a leakage alarm.The balloon was inflated.However, it was found that the balloon could not be fully filled.The tracheal tube was immediately replaced, and after inflating the balloon, the ventilator was connected for assisted ventilation.The alarm was then resolved." no patient harm or injury reported.
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a corrected data: n/a.

Brand Name
SHERIDAN/CF ET TUBE,CF,5.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22898741
Report Number3003898360-2025-00651
Device Sequence Number12258831
Product Code BTR
UDI-Device Identifier04026704396764
UDI-Public(01)04026704396764(11)240216(17)290214(10)73B2400489(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10110
Device Lot Number73B2400489
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown